| Model Number |
453964 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/28/2023
Type of Reportable Event
Malfunction
Event or Problem Description
An orsiro mission drug-eluting stent system was selected for treatment of a predilated lesion.During intervention, a new hemostatic valve was used.The valve was not fully opened and stripped the stent off while entering the hemostatic valve.
Additional Manufacturer Narrative
Combination product: yes.
Additional Manufacturer Narrative
Combination product: yes the affected product was not returned.Therefore, no technical investigation on the subject could be performed.The production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.Review of the production documentation confirmed that the device was manufactured according to specifications and passed all in-process and final inspections.During final inspection, every stent system undergoes visual inspection to ensure correct stent embedding and homogeneous crimping of the stent.Further, the stent retention force of a defined amount of samples is tested by means of manufacturing process output monitoring.Based on the conducted investigations no manufacturing related root cause could be identified.Considering the physicians event description, the most probable root cause for the reported event is related to the handling during the procedure, i.E.Hemostatic valve was not fully open which is warned against in the orsiro mission us ifu.